# SDR SCNA20201201401

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-71 IS DAMAGED AT THE AFT INSERT AREA AND FWD INSERT AREA.  REPAIRED DAMAGE AT THE AFT + FWD INSERT AREA ON FLOOR PANEL 147A5810-71, IAW SRM 53-00-50-2R-1.
